Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 87, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at May 2, 2011, 3:56 AM CDT for 11 counties in Arkansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2011, 3:56 AM CDT (08:56 UTC)
- Expired
- May 2, 2011, 8:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calhoun County, AR, Clark County, AR, Cleveland County, AR, Dallas County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Jefferson County, AR, Montgomery County, AR, Ouachita County, AR, Pike County, AR
The radar
The Little Rock radar (KLZK), 107 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.9 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1657 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 8.8
The text
As transmitted, in the capitals the NWS used until 2016.
292
WGUS54 KLZK 020856
FFWLZK
ARC013-019-025-039-051-053-059-069-097-103-109-021300-
/O.NEW.KLZK.FF.W.0087.110502T0856Z-110502T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
356 AM CDT MON MAY 2 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLARK COUNTY IN SOUTHWEST ARKANSAS...
DALLAS COUNTY IN SOUTHWEST ARKANSAS...
GARLAND COUNTY IN CENTRAL ARKANSAS...
GRANT COUNTY IN CENTRAL ARKANSAS...
HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
MONTGOMERY COUNTY IN WESTERN ARKANSAS...
NORTHWESTERN CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
OUACHITA COUNTY IN SOUTHWEST ARKANSAS...
PIKE COUNTY IN SOUTHWEST ARKANSAS...
WESTERN CALHOUN COUNTY IN SOUTHWEST ARKANSAS...
WESTERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 800 AM CDT
* AT 355 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL REDEVELOPING AND MOVING
ACROSS THE WARNED AREA. VERY HEAVY RAIN HAS ALREADY FALLEN OVER
PARTS OF THE WARNED AREA WITH ADDITIONAL HEAVY RAIN EXPECTED.
FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER
OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME
TIME FOR ANY HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PINEY... SHERIDAN... ROCKWELL...
MURFREESBORO... MT IDA... MALVERN...
LAKE OUACHITA... LAKE HAMILTON... LAKE GREESON...
HOT SPRINGS... GRAYS LAKE... FORDYCE...
DEGRAY LAKE... CAMDEN... ARKADELPHIA...
WHITE OAK LAKE... WHITE HALL... WHELEN SPRINGS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3338 9311 3379 9310 3385 9328 3397 9338
3401 9382 3418 9381 3419 9392 3468 9392
3468 9387 3470 9387 3475 9373 3478 9297
3464 9298 3447 9283 3446 9268 3441 9268
3441 9262 3445 9258 3444 9191 3337 9265
$$
44What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 2, 1:01 AM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, May 2, 1:01 AM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 101 AM CDT MON MAY 2 2011 .AVIATION... 06Z TAF DISCUSSION FOLLOWS... LEADING EDGE OF A LINE OF SHOWERS AND TSTMS CURRENTLY...AS OF 06Z...STRETCH FROM ROUGHLY KJBR TO KTXK. THIS LINE IS EXPECTED TO MOVE SOUTHEAST OVER THE NEXT FEW HOURS...ENOUGH TO AFFECT KPBF AND KLLQ. WHEN THIS OCCURS...KHRO AND POSSIBLY KBPK MAY SEE -RA END BUT AM NOT CONFIDENT ENOUGH TO INCLUDE THAT AT THIS TIME. FLIGHT CONDITIONS WILL VARY CONSIDERABLY OVER THE NEXT 24 HOURS...ENOUGH SO THAT IT WILL BE DIFFICULT TO TIME SIGNIFICANT CHANGES. AS SUCH...HAVE ESSENTIALLY PUT ALL TERMINALS DOWN INTO LOW-END MVFR OR IFR CONDITIONS THROUGHOUT THE TAF PERIOD. WILL MONITOR AND AMEND AS NECESSARY. EVENTUALLY THIS LINE WILL SHIFT BACK TO THE NORTH DURING THE DAY TUESDAY. THIS NORTHWARD SHIFT COULD BE ENOUGH TO TEMPORARILY END SHRA/TSRA CONDITIONS AT KLIT AND POINTS SOUTH...BUT WILL HAVE TO MODEL THIS INTO FUTURE TAF PACKAGES AS THIS WILL BE A NEAR TERM TIMING ISSUE. && PREV DISCUSSION... /ISSUED 325 PM CDT SUN MAY 1 2011/ SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT FLASH FLOOD WATCH CONTINUES ACROSS MUCH OF THE AREA. FRONTAL BOUNDARY REMAINS STALLED ACROSS ARKANSAS. RAIN HAS DIMINISHED IN AREAL COVERAGE FOR NOW...BUT EXPECT IT TO REDEVELOP TONIGHT. TEMPERATURES ARE IN THE LOWER 80S IN THE SOUTHEAST. EXPECT THUNDERSTORMS TO DEVELOP IN THE SOUTH BY LATE AFTERNOON. THE FRONT WILL MEANDER AROUND THE STATE THROUGH MONDAY. HEAVY RAIN AND WIDESPREAD FLOODING IS LIKELY THROUGH MONDAY NIGHT. THE UPPER LEVEL SYSTEM MOVES THROUGH THE AREA LATE MONDAY AND EARLY TUESDAY AND PUSHES THE FRONT EAST. HIGH PRESSURE WILL DOMINATE THE AREA THROUGH WEDNESDAY NIGHT. TEMPERATURES WILL BE VARIED ACROSS THE STATE AS LONG AS THE FRONT IS AROUND. LONG TERM...THURSDAY THROUGH SUNDAY NIGHT HIGH PRESSURE IS EXPECTED TO PUSH OFF TO THE EAST OF ARKANSAS ON THURSDAY...THEN A WEAK FRONT IS FORECAST TO SAG THROUGH THE NORTHERN PARTS OF THE STATE WITH A SLIGHT CHANCE OF CONVECTION IN THE AFTERNOON. A SLIGHT CHANCE WILL BE KEPT IN THE FORECAST OVERNIGHT AND ON FRIDAY AS THE BOUNDARY SAGS THROUGH THE STATE. THE FRONT WASHES OUT LATER FRIDAY THEN IS EXPECTED TO LIFT NORTH AS A WARM FRONT AND KEEP A SLIGHT CHANCE OF CONVECTION IN THE FORECAST. THEN SUNDAY HAS A SLIGHT CHANCE ALSO AS ANOTHER FRONT FORMS AND SAGS SOUTH INTO AR. OVERALL TEMPS WILL BE AT OR BELOW NORMAL DUE TO THE CLOUDS AND CHANCES OF RAIN. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 57 45 64 42 / 80 80 20 10 CAMDEN AR 59 46 65 44 / 90 90 20 10 HARRISON AR 55 40 63 41 / 80 80 10 10 HOT SPRINGS AR 57 44 65 44 / 80 80 10 10 LITTLE ROCK AR 58 46 65 44 / 90 90 20 10 MONTICELLO AR 64 49 62 45 / 90 100 40 10 MOUNT IDA AR 56 43 65 43 / 80 80 10 10 MOUNTAIN HOME AR 56 42 63 41 / 80 80 10 10 NEWPORT AR 58 46 63 42 / 90 90 30 10 PINE BLUFF AR 60 47 64 45 / 90 90 40 10 RUSSELLVILLE AR 58 42 65 42 / 80 80 10 10 SEARCY AR 57 46 65 43 / 80 90 30 10 STUTTGART AR 58 47 64 45 / 90 90 40 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARKANSAS-BAXTER-BOONE- CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER-FULTON- GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON- JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON- OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT- SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && AVIATION...64
Hazardous weather outlook, May 1, 4:45 PM CDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 445 PM CDT SUN MAY 1 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 445 PM CDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE COLD FRONT HAS SATALLED ACROSS SOUTH ARKANSAS. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THIS FRONT THROUGH AT LEAST TONIGHT. SOME OF THESE STORMS WILL BECOME SEVERE...WITH MAINLY LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS THE SOUTHERN THIRD OF THE STATE THROUGH TONIGHT. CENTRAL AND SOUTH ARKANSAS WILL SEE ANOTHER ROUND OF HEAVY RAINFALL TONIGHT. FLASH FLOODING WILL CONTINUE TO BE A MAJOR CONCERN THROUGH AT LEAST TONIGHT AS THESE THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL...AND LIKELY MOVE OVER OR NEAR LOCATIONS THAT HAVE ALREADY SEEN VERY HEAVY RAINFALL. AREAS ACROSS CENTRAL ARKANSAS HAVE ALREADY SEEN 2 TO OVER 5 INCHES OF RAINFALL SINCE SATURDAY EVENING. ANY ADDITIONAL HEAVY RAINFALL WILL LIKELY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THIS EVENING THROUGH MONDAY FOR THIS PERSISTING FLASH FLOOD THREAT. RIVER FLOODING IS ALSO A CONTINUING THREAT ACROSS THE REGION...WITH MANY RIVERS ACROSS THE STATE REMAINING AT OR ABOVE FLOOD STAGE. SOME LOCATIONS HAVE YET TO SEE THE RIVERS CREST...WITH CONTINUING RISES EXPECTED FROM PREVIOUS RAINFALL. ANY ADDITIONAL RAINFALL WILL LIKELY EITHER AGGRAVATE THIS SITUATION...OR AT LEAST SLOW THE RATE AT WHICH FLOOD WATERS RECEDE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FRONT WILL REMAIN ACROSS SOME PORTION OF THE STATE THROUGH EARLY TUESDAY...WITH SEVERAL MORE ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED. WHILE THERE WILL REMAIN AT LEAST SOME THREAT FOR SEVERE WEATHER DURING THIS PERIOD...A VERY SIGNIFICANT THREAT FOR FLASH FLOODING WILL PERSIST THROUGH TUESDAY. AN ADDITIONAL 2 TO AS MUCH AS 5 INCHES OR MORE RAINFALL IS POSSIBLE THROUGH TUESDAY...IN AREAS THAT HAVE ALREADY SEEN VERY HEAVY RAINFALL. AGAIN...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY. RIVER FLOODING CONCERNS WILL CONTINUE FOR MANY RIVERS ACROSS THE STATE THROUGH MUCH OF THE WEEK. ANY ADDITIONAL HEAVY RAINFALL WILL ONLY AGGRAVATE THE ALREADY VERY SIGNIFICANT RIVER FLOODING SITUATION ONGOING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR THE SEVERE WEATHER THREAT. ALSO...ANY REPORTS OF FLASH FLOODING ARE ENCOURAGED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62
In the hours before
Special weather statement, May 1, 10:37 PM CDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1037 PM CDT SUN MAY 1 2011
ARZ037>042-052-054-020435-
GARLAND AR-HOT SPRING AR-MONTGOMERY AR-PERRY AR-PIKE AR-POLK AR-SCOTT
AR-YELL AR-
1037 PM CDT SUN MAY 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL...EXTREME
SOUTHWESTERN PERRY...SOUTHEASTERN SCOTT...WESTERN GARLAND...
MONTGOMERY...EASTERN POLK...EXTREME WESTERN HOT SPRING AND
NORTHWESTERN PIKE COUNTIES UNTIL 1130 PM CDT...
AT 1037 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
BEAR MTN TO NEAR SHADY LAKE TO 5 MILES NORTHEAST OF DIERKS...AND
MOVING NORTHEAST AT 55 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
MT IDA... LAKE OUACHITA... SEGUR...
OPAL... ODEN... NORMAN...
MUDDY CREEK WMA... MIMOSA... MEYERS...
MAULDIN... LITTLE MISSOURI FALLS REC AREA...
LENA LNDG REC AREA... GLENWOOD... GAP MTN...
GAP CREEK REC AREA... FOURCHE VALLEY... DAISY...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3502 9336 3479 9322 3448 9321 3417 9382
3418 9391 3419 9393 3426 9392 3427 9393
3434 9394 3435 9409 3456 9419
TIME...MOT...LOC 0337Z 238DEG 47KT 3455 9406 3437 9398
3420 9395
44Local storm report, May 1, 11:43 PM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1143 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM HEAVY RAIN 3 SSW OPPELO 35.06N 92.80W
05/01/2011 E0.00 INCH PERRY AR AMATEUR RADIO
1 INCH OF RAINFALL WAS MEASURED IN 17 MINUTES.
&&
227Local storm report, May 1, 11:44 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1144 PM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM HEAVY RAIN 3 SSW OPPELO 35.06N 92.80W
05/01/2011 M1.00 INCH PERRY AR AMATEUR RADIO
1 INCH OF RAINFALL WAS MEASURED IN 17 MINUTES.
&&
227Special weather statement, May 1, 11:59 PM CDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1159 PM CDT SUN MAY 1 2011
ARZ032-033-039-043>045-020545-
FAULKNER AR-LONOKE AR-PERRY AR-PULASKI AR-SALINE AR-WHITE AR-
1159 PM CDT SUN MAY 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHITE...SOUTHERN
FAULKNER...NORTHEASTERN PERRY...WESTERN LONOKE...PULASKI AND EASTERN
SALINE COUNTIES UNTIL 1245 AM CDT...
AT MIDNIGHT CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF
HARRIS BRAKE TO 2 MILES EAST OF SCHOOLHOUSE MTN TO 3 MILES SOUTHWEST
OF LENA...AND MOVING EAST AT 55 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... SHERWOOD...
N LITTLE ROCK ARPT... NORTH LITTLE ROCK... LITTLE ROCK AFB...
LAKE MAUMELLE... LAKE CONWAY... JACKSONVILLE...
DWNTWN LITTLE ROCK... LITTLE ROCK ARPT... CONWAY...
CABOT... BRYANT... BENTON...
WRIGHTSVILLE... WARD... VILONIA...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 113 AND 142.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 126 AND 173.
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 11.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3523 9205 3497 9193 3463 9188 3446 9264
3475 9271 3500 9280
TIME...MOT...LOC 0500Z 250DEG 49KT 3501 9268 3478 9259
3454 9253
44The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:06 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 24 min |
| May 1, 7:08 PM CDT | Tornado Warning | LZK | Conway, Van Buren | 52 min |
| May 1, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 31 min |
| May 1, 7:14 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Pike | 46 min |
| May 1, 7:16 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Montgomery, Pike | 44 min |
| May 1, 7:41 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 34 min |
| May 1, 7:54 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 24 min |
| May 1, 7:55 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more | 3 hr |
| May 1, 8:01 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Johnson, Logan, Pope and 3 more | 3 hr |
| May 1, 8:01 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Saline | 44 min |
| May 1, 8:04 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Independence, Izard, Marion and 5 more | 3 hr |
| May 1, 8:24 PM CDT | Flash Flood Warning | LZK | Hot Spring | 21 hr |
| May 1, 9:04 PM CDT | River Flood Warning | LZK | Searcy | 24 hr |
| May 1, 9:07 PM CDT | Flash Flood Warning | LZK | Clark, Cleburne, Faulkner, Garland, Grant, Hot Spring and 7 more | 6 hr |
| May 1, 9:14 PM CDT | River Flood Warning | LZK | Izard, Stone | 60 hr |
| May 1, 9:43 PM CDT | Special Weather Statement | LZK | Lonoke, Pulaski, White | 47 min |
| May 1, 10:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Van Buren | 27 min |
| May 1, 10:37 PM CDT | Special Weather Statement | LZK | Montgomery | 58 min |
| May 1, 10:47 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk | 43 min |
| May 1, 11:00 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Independence, Izard, Marion and 5 more | 4 hr |
| May 1, 11:03 PM CDT | Flash Flood Warning | LZK | Baxter | 6 hr |
| May 1, 11:05 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Johnson, Logan, Pope and 3 more | 4 hr |
| May 1, 11:10 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more | 4 hr |
| May 1, 11:58 PM CDT | Flash Flood Warning | LZK | Clark, Dallas, Hot Spring, Ouachita | 3 hr |
| May 1, 11:59 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 46 min |
| May 2, 12:27 AM CDT | Flash Flood Warning | LZK | Independence, Jackson, White, Woodruff | 4 hr |
| May 2, 1:09 AM CDT | Flash Flood Warning | LZK | Lonoke, Monroe, Prairie, White, Woodruff | 3 hr |
| May 2, 3:05 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Calhoun, Clark, Cleburne, Conway and 29 more | 14 hr |
| May 2, 3:49 AM CDT | River Flood Warning | LZK | Conway, Perry | 3 days |
| May 2, 3:49 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 18 hr |
| May 2, 4:00 AM CDT | Flash Flood Warning | LZK | Arkansas, Independence, Jackson, Lonoke, Monroe, Prairie and 2 more | 4 hr |
| May 2, 5:23 AM CDT | River Flood Advisory | LZK | Franklin | 36 hr |
| May 2, 5:47 AM CDT | Flash Flood Warning | LZK | Garland, Grant, Hot Spring, Jefferson, Lonoke, Pulaski and 1 more | 3 hr |
| May 2, 9:19 AM CDT | Flash Flood Warning | LZK | Arkansas, Clark, Dallas, Garland, Grant, Hot Spring and 11 more | 4 hr |
| May 2, 9:55 AM CDT | River Flood Warning | LZK | Yell | 12 hr |
| May 2, 10:01 AM CDT | Flash Flood Warning | LZK | Baxter | 5 hr |
| May 2, 3:50 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Johnson, Logan, Marion and 6 more | 3 hr |
| May 2, 5:03 PM CDT | Areal Flood Warning | LZK | Arkansas, Baxter, Boone, Clark, Cleburne, Conway and 32 more | 12 hr |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.